Article

Journal of Optimization Theory and Applications

, Volume 147, Issue 2, pp 411-417

On an Implicit Method for Nonconvex Variational Inequalities

  • M. A. NoorAffiliated withMathematics Department, COMSATS Institute of Information TechnologyMathematics Department, College of Science, King Saud University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we suggest and analyze an implicit iterative method for solving nonconvex variational inequalities using the technique of the projection operator. We also discuss the convergence of the iterative method under partially relaxed strongly monotonicity, which is a weaker condition than cocoerciveness. Our method of proof is very simple.

Keywords

Variational inequalities Nonconvex sets Monotone operators Iterative method Convergence